# SDR AALA200801189

- Difficulty date: May 3, 2008
- Submitted: May 28, 2008
- Operation: Air carrier
- Aircraft: N400AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49311
- Aircraft time: 66,336 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 0201804001
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LGA - EMERGENCY LIGHT AT SEAT ROW 23 HAS LENS LOOSE.  REPLACED LENS COVER FOR EMERGENCY LIGHT AT SEAT ROW 23.  SYSTEM GROUND CHECKED NORMAL OPERATION.
